# SDR CALA2025111711229

- Difficulty date: November 12, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 83,710 hours, 31,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1675 FAILED CAPACITY CHECK.POWER SUPPLY - BATTERY PACK CAPACITY CHECK POWER SUPPLY - BATTERY PACK CAPACITY CHECK - REPLACED BATTERY PACK IN M1675 POWER SUPPLY. RE-RAN CAPACITY CHECK ON M1675, LASTED ONLY 10 MINUTES. CONTINUED DISCHARGE FOR DEEP-CYCLE. STARTED RECHARGE AT 0630L. RECOMMEND RETEST AFTER 0930L OR REPLACE BATTERY PACK AGAIN. FORWARD CEILING LIGHT ASSY REMAINS REMOVED.  EMERGENCY LIGHT BATTERY PACK M1675 PASSES CAPACITY CHECK AFTER DEEP CYCLE. M.M. 33-51-06-200-801. ENTRY LIGHT ASSY STILL REMOVED FOR AOG PARTS. ALL PARTS ARRIVED AND WERE INSTALLED SEE L/P 6944435 FOR PARTS INSTALL. THIS CLEARS DISCREPANCY
